# SDR 95ZZZZ252

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO DOOR CUTOUT THRESHOLD IS CORRODED FROM FS 1545 TO 1625.  REMOVED CORROSION, TREATED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-50-04.
